Immune System Problem Quiz Questions!

5 Questions | Total Attempts: 1250

SettingsSettingsSettings
Please wait...
Immune System Problem Quiz Questions!

Do you have what it takes to answer the Immune system problem quiz questions below? HIV affects the immune system of a person suffering from it, and there are specific measures that a nurse is expected to use when handling a patient with such issues. Do you know these measures, and can you call on the right ones in a real medical setting? This quiz will help test out how true your assumption is. Check it out!.


Questions and Answers
  • 1. 
    You give an intradermal injection of allergen to a patient who is undergoing skin testing for allergies. A few minutes later, the patient complains about feeling  anxious, short of breath, and dizzy. You notice that the patient has reddened blotches on the face and arms. All of these therapies are available on your emergency cart. Which action should you take first?   
    • A. 

      Start oxygen at 4 L/min using a nasal cannula.

    • B. 

      Obtain IV access with a large-bore IV catheter.

    • C. 

      Administer epinephrine (Adrenalin) 0.3 mL subcutaneously

    • D. 

      Give albuterol (Proventil) with a nebulizer

  • 2. 
    As the nurse manager in a public health department, you are responsible for  developing a plan to reduce the incidence of infection with the human immunodeficiency virus (HIV) in the community. Which nursing action is best delegated to health assistants working for the agency?  
    • A. 

      Supply injection drug users with bleach solution for cleaning needles and syringes

    • B. 

      Provide pretest and post-test counseling to those patients who are seeking HIV testing

    • C. 

      Educate high-risk community members about the use of condoms in HIV prevention

    • D. 

      Determine which population groups to target for educational based on community assessment

  • 3. 
    You are working with a student nurses who is assigned to care for an HIV-positive patient with severe esophagitis caused by Candida albicans. Which action by the student indicates that you need to intervene most quickly?  
    • A. 

      The student puts on a mask and gown before entering the patient roo

    • B. 

      The student gives the patient a glass of water after the oral nystatin (Mycostatin) suspension.

    • C. 

      The student offers the patient a choice of chicken soup or chile con carne for lunch.

    • D. 

      The student places a “No Visitors” sign on the door of the patient’s room

  • 4. 
    You are evaluating an HIV-positive patient who is receiving IV pentamidine (Pentam) as a treatment for Pneumocystis carinii pneumonia. Which information is most important to communicate to the physician?  
    • A. 

      The blood pressure decreased to 104/76 during administration

    • B. 

      The patient is complaining of pain at the site of the infusion.

    • C. 

      The patient is not taking in an adequate amount of oral fluids

    • D. 

      Blood glucose is 55 mg/dL after the medication administration.

  • 5. 
    You are completing an assessment and health history for an HIV-positive patient who is considering starting antiretroviral therapy with several medications. Which patient information concerns you the most?
    • A. 

      Patient has been HIV positive for 8 years and has never been on any drug therapy for the HIV infectio

    • B. 

      Patient tells you that he never has been very consistent about taking medications in the past.

    • C. 

      Patient continues to be sexually active with multiple partners and says that he is careful to use condoms.

    • D. 

      Patient has many questions and concerns regarding how effective and safe the medications are